# SDR DXTA2010112404320

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 6,837 hours, 4,158 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. AFTER 5 MINS IN FLIGHT MAIN GEAR RETRACTED AND EXTENDED BY ITSELF.  TROUBLESHOT SYS IAW MM 32-30-00 AND WDM 32-30-01. FOUND WIRE GG001-EPY014 BROKEN OFF OF GROUND STUD GG001.  REPAIRED WIRE AS REQUIRED IAW WDM 20-10-06. PERFORMED LANDING GEAR SWING.  OPS CHECKED GOOD.
